# SDR SWIA2020040149837

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH DECOMPRESSION PANELS IN SILLS ARE TORN AND MISSING AND HAVE CORROSION   AROUND FRAMES OF PANEL ASSY        (C-CHECK)   RO:3/29/2020REMOVED AND INSTALLED NEW DECOMPRESSION PANELS ON L/H & R/H FLOOR SILLS (6EA) REF CRJ 700 AMM.
